MathSciNet Relay Station
MathSciNet bibliographic data
MR2509971 (2010b:39019) 39A30 (39A10)
Janowski, E. J.; Kulenović, M. R. S. Attractivity and global stability for linearizable difference equations. Comput. Math. Appl. 57 (2009), no. 9, 1592–1607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement